My husband had his bowel removed almost 2 years ago for UC after being on steroids for 4 years. He is now off the steroids, having finished his taper about 8 or so months ago.
The last few days he has had severe joint pain in both hands. It's mainly at night and it is an aching/cramping feeling. He described it as
being similar to the joint pain he felt when he was tapering off steroids (which is just under a year ago now). He has also being complaining of
fatigue lately, but has been quite busy (work, building our kitchen, exercising every night etc - he won't slow down!)
I was wondering if any one else has joint pain? Is it related to the steroids even though it's almost a year ago that he finished taking them? What can we do to help? Or could this be something else? I starting googling and Rheumatoid Arthritis came up and how it can be linked to can be a link between these two conditions. I'm so worried now.
Really would appreciate any help!
Use this to discuss your experiences of medications. Have you tried any of the new medications like colazine or remicade ? How did you find them ? Have you found some medications worked far better for you than others ?
1 post • Page 1 of 1